# SDR AALA202110019362

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A300*
- Aircraft serial: 6407
- Aircraft time: 22,603 hours, 6,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TEST OF EMERGENCY LIGHTING SYSTEM FAILED. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
